Conditions for the spectrum associated with a leaky wire to contain the interval [− α2/4, ∞)

H...............H

Show simple item record

dc.contributor.author Wood, Ian
dc.contributor.author Brown, B. Malcolm
dc.contributor.author Eastham, M. S. P.
dc.date.accessioned 2008-06-20T09:23:49Z
dc.date.available 2008-06-20T09:23:49Z
dc.date.issued 2008
dc.identifier.citation Wood , I , Brown , B M & Eastham , M S P 2008 , ' Conditions for the spectrum associated with a leaky wire to contain the interval [− α2/4, ∞) ' Archives of Mechanics , pp. 554-558 . , 10.1007/s00013-008-2612-1 en
dc.identifier.other PURE: 76910
dc.identifier.other dspace: 2160/588
dc.identifier.uri http://hdl.handle.net/2160/588
dc.description B.M. Brown, M.S.P. Eastham, I. Wood: Conditions for the spectrum associated with a leaky wire to contain the interval [− α2/4, ∞), Arch. Math., 90, 6 (2008), 554-558 en
dc.description.abstract The method of singular sequences is used to provide a simple and, in some respects, a more general proof of a known spectral result for leaky wires. The method introduces a new concept of asymptotic straightness. en
dc.format.extent 5 en
dc.language.iso eng
dc.relation.ispartof Archives of Mechanics en
dc.title Conditions for the spectrum associated with a leaky wire to contain the interval [− α2/4, ∞) en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1007/s00013-008-2612-1
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account